# SDR MALA040421

- Difficulty date: May 28, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE SEAT 6A IS MISSING.  MAINTENANCE REPLACED MISSING COVER WITH SERVICEABLE ONE AS NEEDED.  SECURITY CHECKS GOOD.
